MMU Home | Prospectus | About MMU | A-Z Index | Contacts 
 


mmuch more
 
Search:
bullet
Browse
Collection All
bullet
bullet
bullet
bullet
bullet
Listed communities
bullet
bullet
bullet
bullet

espace at MMU > Faculties > Faculty of Science and Engineering > Department of Computing, Mathematics & Digital Technology > Logic of visibility, perception, and knowledge and admissible inference rules

Please use this identifier to cite or link to this item: http://hdl.handle.net/2173/96179
    Del.icio.us     LinkedIn     Citeulike     Connotea     Facebook     Stumble it!

SFX Query

Title: Logic of visibility, perception, and knowledge and admissible inference rules
Authors: Golovanov, M. I.
Kosheleva, A. V.
Rybakov, Vladimir V.
Citation: Logic journal of IGPL, 2005, vol. 13, no. 2, pp. 201-209
Publisher: Oxford University Press
Issue Date: Mar-2005
URI: http://hdl.handle.net/2173/96179
DOI: 10.1093/jigpal/jzi014
Additional Links: http://jigpal.oxfordjournals.org/
Abstract: We investigate admissible inference rules for the multi-modal logic VSK+ extending the logic VSK – the logic of Visibility, Perception and Knowledge. The logic VSK has been introduced by M.Wooldridge and A. Lomuscio [21]. VSK was intended for reasoning about properties of computational agents situated in some environment. Admissible rules are important for modelling of logical consequence. We consider these rules for VSK+, the logic of a wise agent (one which knows anything visible). The main result of our paper is the construction of an algorithm which determines admissible inference rules in VSK+. The algorithm is based on the proof of existence of computable bounds on the size of special Kripke 3-frames refuting inadmissible rules.
Type: Article
Language: en
Description: This metadata relates to an article accepted for publication in Logic Journal of Interest Group in Pure and Applied Logics following peer review. The definitive publisher-authenticated version vol. 13, no. 2, pp. 201-209 is available online at: http://jigpal.oxfordjournals.org/cgi/content/abstract/13/2/201
ISSN: 1367-0751
1368-9894
Appears in Collections: Department of Computing, Mathematics & Digital Technology

Files in This Item:

There are no files associated with this item.



All Items in e-space are protected by copyright, with all rights reserved, unless otherwise indicated.

 

OR Logo Powered by Open Repository | Cookies
Valid XHTML 1.0!